MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's device will not be returned for the evaluation.Stryker product support specialist informed the customer that this was an end of life device that was beyond its 8 year service life.It was determined the device to be unrepairable.A cause of the reported issue could not be determined.
 
Event or Problem Description
A customer contacted stryker to report that their device had logged an event code in its memory that is indicative of a device failure which could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform.The defibrillator output energy could be reduced by up to approximately 20% from the selected energy level.There was no patient involvement in this event.

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key22869281
Report Number0003015876-2025-01707
Device Sequence Number15677140
Product Code MKJ
UDI-Device Identifier00883873813744
UDI-Public00883873813744
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown